# SDR CALA2024090302359

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 86,642 hours, 17,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T73214
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - RH HORI STAB LWR SEAL FAIRING 314CRX COVERED LWR SKIN PNL FND CRK AT STA1788 TRANSFER REF NON - ROUTINE WO.3604808.  FUSELAGE STA 1725-1803 RH SKIN PANEL REPAIRED AS PER EC/RA 5380-01400 REV-. ATTACH FORM 44-0008 ITEM 1 TO 18 ACCOMPLISHED.
